MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Ankylosis (4527)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech truliant knee clinical study, the 55-year-old male patient had an initial right tka on (b)(6) 2019 and presented with other-mua, 1 month(s) and 0 year(s) post-operatively on (b)(6) 2019.Patient wasn't getting desired rom.Patient did physical therapy and still only had 0-77 rom.Ankylosis right knee, closed manipulation under anesthesia right knee.The outcome of this event is considered resolved on 27-dec-2020, and the action taken was other - mua right knee.The case report form indicates that this event is definitely not related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 02-020-11-0320 - truliant ps cem fem ps cem right sz 2: 5827776 02-022-45-2010 - truliant tib fit tray cem sz 2f / 1t: 5749423 200-07-32 - advanced patella 32mm 3 peg implant: 5881932.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d10, h6, h11.The following sections were corrected: d1, d3, g4, h4, h6.D10: 02-020-11-0320 - truliant ps cem fem ps cem right sz 2: 5827776.02-022-45-2010 - truliant tib fit tray cem sz 2f / 1t: 5749423.200-07-32 - advanced patella 32mm 3 peg implant: 5881932.02-022-35-2010 - truliant tib imp ps insert sz 2 10mm: 5823566.H11: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have been due to loss of range of motion secondary to ankylosis, as stated in the reported information.However, this cannot be confirmed and potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3, d4 (remove expiration date), g4, h4 (remove manufactured date).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18785128
Report Number1038671-2024-00323
Device Sequence Number7888204
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/23/2026
02/13/2026
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date02/12/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient SexMale
Patient Weight78 KG